MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPACE CRITICAL CARE & ANESTHESIA REV G.0; CLINICAL INFORMATION MANAGEMENT SYSTEM

PHILIPS MEDICAL SYSTEMS INTELLISPACE CRITICAL CARE & ANESTHESIA REV G.0; CLINICAL INFORMATION MANAGEMENT SYSTEM
Model Number 866148
Health Effect - Clinical Code Overdose (1988)
Date of Event 08/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.Patient information has been requested.Serial number is unknown at time of report.
 
Event or Problem Description
The customer has alleged a drug "overdose" event occurred due to a user drug order configuration that resulted in a overdose of paracetamol iv where a 3.5 kg patient was prescribed 45 mg of paracetamol iv and the max should be 10 mg/kg iv for this patient.The drug was given.While it was described that the patient was not harmed, based on the patient being an infant and the inappropriate dosing, conservatively philips will classify this event as a serious injury based upon the limited initial information provided.
 
Additional Manufacturer Narrative
The customer technical support.The philips clinical staff was then contacted and investigated the problem and determined this to be a workflow error concerning "patient type" configuration.The customer was then advised on how the pharmacist can modify the drug configuration by using" patient type" that will distinguish drug dose limits for adult or pediatric patients.The configured dose was incorrect since "patient type" was not modified for pediatric where upper and lower dosage bounds would be properly configured.The customer was advised on patient type configuration and confirmed this was a use error.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
INTELLISPACE CRITICAL CARE & ANESTHESIA REV G.0
Common Device Name
CLINICAL INFORMATION MANAGEMENT SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key7837275
Report Number1218950-2018-07055
Device Sequence Number2348082
Product Code DXJ
UDI-Device Identifier00884838033672
UDI-Public(01)00884838033672
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K100272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number866148
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/29/2018
Supplement Date Received by Manufacturer08/29/2018
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;